MAUDE Adverse Event Report: LAKE REGION MEDICAL NAVIPRO; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

LAKE REGION MEDICAL NAVIPRO; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number M00556220
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
The wire is 'stuck' in the packaging.Multiple attempts were made to free the device from packaging.

Brand Name
NAVIPRO
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
LAKE REGION MEDICAL
100 fordham road
bldg. c
wilmington MA 01887
MDR Report Key15770144
Report Number15770144
Device Sequence Number15080193
Product Code OYC
UDI-Device Identifier08714729848233
UDI-Public08714729848233
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/27/2022
Report Date (Section F) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM00556220
Device Lot NumberJRZ7261313
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/10/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/10/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight64 KG
Patient RaceWhite
Date Report Sent to FDA10/27/2022